Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Here I go again.

I posted a week or so ago that I was clean going on day 6.  I had a chance to buy some Percs off the street and couldn't turn them down.  I bought 10.  I started off by doing 1/2 at a time totalling one per day.  Before you know it, I was doing a full one twice a day and called to buy another 10.  Today I had six left.  I now have three left and I could swear they weren't really affecting me much.  It seems when I took two at a time about an hour apart really, that I finally felt them.   Now I have three left with no chance for any more until the 12th of Feb.    I don't know what I am going to do now.  I went to the doctor about three weeks ago and he put me  on Catapres to diminish the w/d's. It did help, but he thinks I am done with the Percs now.  I really would like to do a taper, but getting anything to taper with will be a problem.  Do I take it COld Turkey beginning on Wednesday?  I do have to work Wednesday.  It could be a tough day.  I wonder if the w/d's will be as bad after using only 20 10/325 over ten days or so.  Should I chance calling the Doc and telling him that I have been buying off of the street after the visit to his office?  HELP!
7 Responses
Avatar universal
I would call the doc and have him call you in something so you can have a easy withdrawl and/or taper.  I been through this three times now and you think I would learn.  But, I did learn that you just cant take that first one, thats how innocently it ALWAYS starts for me.  I think and I pray that I am finally done.  WHat kind of a life is it to depend on a pill to get out of bed.  Its been a sad and lonely ride,, I do admire you for being honest,,If you decide to tell the doctor, sometimes you will be surprised how much they have seen.  Good luck,
Avatar universal
I thank you for your post.  Do you think the Doc will call something in or will I have to see him in the office?  It takes about a month to get an appointment with him.  Do you think he will understand me buying them off of the street?
Avatar universal
It's been about 36 hours since my last Lortab 10.  Been taking 10-15 a day for about the past 2 years.
As I am sure you all can imagine, I am not feeling too good right now.
Attempted going to work today, but left at 1pm, could barely stand sitting up.
Can anyone tell me how to ease the symptoms, like PAIN  and more PAIN, chills, sweating etc.  Its pretty bad, yet I am happy I made it this far and keep telling myself I can do it.  I do have a doctor appt tomorrow, totally unrelated to my addiction problem.  Should I tell the doc?  Could she possibly give me something to ease the pain or symptoms.
Help, I need some relief if I am going to make it.
Thanks much
Avatar universal
Tell the doc the truth. You will be surprised at how much he/she knows already.  He probably suspects you are addicted from the amount of meds he has prescribed.  Honesty is usually the best policy.  Your Doc can give you something to ease the w/d's.  The diarrhea and insomnia seem to be the biggest problems I have had in the past.  It is also really hard to concentrate.  At least these were the worst of my symptoms in the past.  Good luck, we are here to support you.  Does your family know what is going on with you.  If not, it can really help to tell someone close to you, just for the support you will get.  

JOE
Avatar universal
No the doc doesnt know whats going on.  I never had a script from the doctor I have now.  I buy them at online pharmacies.  Which is easy for me because I have a brain tumor, which is benign thank god, and when I fax my med records, no one ever denies me.  My family and friends do not know either, it is my deep dark secret.

Right now I don't feel to bad, but I am scared about what tomorrow will bring.  I am hoping I would be lucky and feel even better tomorrow, but after reading about w/d symptoms, I am not thinking thats going to happen. I am praying for it though,

Thanks for your help.
Avatar universal
How many days has it been?  If you don't have diarrhea yet, you probably are through the worst.  Of course, w/d's affect everyone differently.  The lower back ache seems to have set in from what you say.  If you are sleeping, that is a very good sign that you are on the way to "normalcy".  I have been through it a few times, the last time was the worst because I was using 4-6 10mg Percs per day and substituting 8-10 7.5 mg hydrocodone when I ran out of Percs.  Why do we do this to ourself?  Of course the euphoria is the top answer.   They make us feel good all over and without them we feel like ****.

A viscous circle it is.  After the w/d's, the cravings will set in.  

I have never tried the online pharmacies due to my hiding of the addiction from my family.  How does that work out?  I guess it is very expensive that way.  They are not cheap on the street either. 10mg Percs sell for around $4-$5 dollars in this area.  

JOE
Avatar universal
My last pill was 1pm Sunday.  So today is Tuesday, It's day 2.  Feels like day 10.  As for sleeping, I have been doing alot of that thanks to Klonapin.  I have a script from my psychiatrist, which I can refill with no problem,  I guess they will be my saving grace.  And yes, I am experiencing very terrible back pain, also, chills, cold sweats, runny nose, sneezing.  Perfect flu symptoms to get me out of work.
As for the online pharmacies, I don't want to say too much about them. People are trying to get off these things and I don't want to give anyone any bad ideas.  But I will tell you cost wise I have to pay 100 dollars for a consult which gives you a one script with 2 refills.  I was getting 120 Lortab 10 for about 110 each.  And I was using 3-4 pharmacies a month.  So it did get quite expensive 400-500 a month.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.